Weights induced by homogeneous polynomials

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Let B be the unit ball and S the unit sphere in Cn (n ≥ 2). Let σ be the unique normalized rotation-invariant Borel measure on S and m the normalized area measure on C. We first prove that if Λ is a holomorphic homogeneous polynomial on Cn normalized so that Λ maps B onto the unit disk U in C and if µ = σ[(Λ/s)-1], then µ < m and the Radon-Nikodym derivative dµ/dm is radial and positive on U. Then we obtain the asymptotic behavior of dµ/dm for a certain, but not small, class of functions Λ. These results generalize two recent special cases of P. Ahern and P. Russo. As an immediate consequence we enlarge the class of functions for which Ahern-Rudin’s Paley-type gap theorems hold.

Original languageEnglish
Pages (from-to)225-240
Number of pages16
JournalPacific Journal of Mathematics
Issue number2
Publication statusPublished - 1989 Oct
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Weights induced by homogeneous polynomials'. Together they form a unique fingerprint.

Cite this